MathSciNet Relay Station
MathSciNet bibliographic data
MR2782236 15A03
de Seguins Pazzis, Clément On the matrices of given rank in a large subspace. Linear Algebra Appl. 435 (2011), no. 1, 147–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement